# SDR AALA20110119TUL02

- Difficulty date: January 19, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 64,853 hours, 33,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1474 CRACK IN FUSELAGE SKIN, RIGHT SIDE, AFT OF ELEVATOR ACCUMULATOR ACCESS DOOR.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER AARD 53-30-00-02 AND SRM 53-01-00.
